Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 38, Issue 2, Fall 1997  pp. 203-224.

Morphisms of multiplicative unitaries

Authors Chi-Keung Ng
Author institution: Mathematical Institute, Oxford University, 24-29 St. Giles, Oxford OX1 3LB, UNITED KINGDOM. E-mail:

Summary:  In this paper we will give a natural definition for morphisms between multiplicative unitaries. We will then discuss some equivalences of this definition and some interesting properties of them. Moreover, we will define normal sub-multiplicative unitaries for multiplicative unitaries of discrete type and prove an imprimitivity type theorem for discrete multiplicative unitaries.

Contents    Full-Text PDF